Alert archive / Michigan / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 43, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Oct 3, 2018, 11:54 PM EDT for Charlevoix County, Cheboygan County, Emmet County, Michigan. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2018, 11:54 PM EDT (03:54 UTC)
- Expired
- Oct 4, 2018, 1:00 AM EDT
- In force
- 66 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Charlevoix County, MI, Cheboygan County, MI, Emmet County, MI
The radar
The NCL Michigan radar (KAPX), 51 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 4, 12:08 AM EDT | TSTM WND GST 60 | 1 Wsw Ironton, MI | MESONET STATION D7501, IRONTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 3.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 552 m²/s²
- 0-3 km storm-relative helicity
- 636 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.4
The text
As transmitted.
071
WUUS53 KAPX 040354
SVRAPX
MIC029-031-047-040500-
/O.NEW.KAPX.SV.W.0043.181004T0354Z-181004T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
1154 PM EDT WED OCT 3 2018
The National Weather Service in Gaylord has issued a
* Severe Thunderstorm Warning for...
Southern Cheboygan County in northern Michigan...
Southern Emmet County in northern Michigan...
Charlevoix County in northern Michigan...
* Until 100 AM EDT.
* At 1153 PM EDT, a severe thunderstorm was located over Grand
Traverse Light, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Petoskey, Boyne City, Charlevoix, East Jordan, Harbor Springs,
Indian River, Conway, Aloha, Alanson, Boyne Falls, Wolverine, Aloha
State Park, Young State Park, Reasoners Corner, Ironton, Horton
Bay, Alverno, Clarion, Burt Lake and Walloon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4530 8533 4532 8530 4532 8527 4536 8521
4537 8498 4539 8492 4541 8491 4544 8505
4563 8432 4520 8439 4520 8473 4515 8474
4513 8522 4521 8523 4521 8539
TIME...MOT...LOC 0353Z 251DEG 56KT 4523 8550
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
172
WWUS53 KAPX 040425
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
1225 AM EDT THU OCT 4 2018
MIC029-031-047-040500-
/O.CON.KAPX.SV.W.0043.000000T0000Z-181004T0500Z/
Cheboygan MI-Emmet MI-Charlevoix MI-
1225 AM EDT THU OCT 4 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR SOUTHERN CHEBOYGAN...SOUTHERN EMMET AND CHARLEVOIX COUNTIES...
At 1225 AM EDT, a severe thunderstorm was located near Wolverine, or
near Indian River, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Petoskey, Boyne City, Charlevoix, East Jordan, Harbor Springs, Indian
River, Conway, Aloha, Alanson, Boyne Falls, Wolverine, Aloha State
Park, Young State Park, Reasoners Corner, Ironton, Horton Bay,
Alverno, Clarion, Burt Lake and Walloon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4530 8533 4532 8530 4532 8527 4536 8521
4537 8498 4539 8492 4541 8491 4544 8505
4563 8432 4520 8439 4520 8473 4515 8474
4513 8522 4521 8523 4521 8539
TIME...MOT...LOC 0425Z 257DEG 67KT 4533 8458
HAIL...<.75IN
WIND...60MPH
$$933
WWUS53 KAPX 040459
SVSAPX
Severe Weather Statement
National Weather Service Gaylord MI
1259 AM EDT THU OCT 4 2018
MIC029-031-047-040509-
/O.EXP.KAPX.SV.W.0043.000000T0000Z-181004T0500Z/
Cheboygan MI-Emmet MI-Charlevoix MI-
1259 AM EDT THU OCT 4 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEBOYGAN...SOUTHERN
EMMET AND CHARLEVOIX COUNTIES WILL EXPIRE AT 100 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Gaylord.
LAT...LON 4530 8533 4532 8530 4532 8527 4536 8521
4537 8498 4539 8492 4541 8491 4544 8505
4563 8432 4520 8439 4520 8473 4515 8474
4513 8522 4521 8523 4521 8539
TIME...MOT...LOC 0459Z 251DEG 56KT 4548 8395
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 9:43 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Oct 3, 9:43 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
943 PM EDT Wed Oct 3 2018
.UPDATE...
Issued at 943 PM EDT Wed Oct 3 2018
Strong surface low center has reached Central Lake Superior late
this evening. Associated warm front extends from the low thru our
NE CWA...while the cold front has pushed thru much of NW
Wisconsin. All associated convection is along and ahead of the
cold front...and so far as been marginally severe with reports of
1 inch hail and a couple of funnel clouds over Northern Wisconsin
along with one report of damaging winds across Western Upper
Michigan. Closer to home...no severe weather has been reported so
far with only reports of some non-severe winds reaching 40 mph and
heavy rain in some locations.
As we head into the overnight hours...upstream cold front will
slide thru our CWA overnight. Associated convection will spread
eastward into our CWA. With bulk shear values holding around 50
kts...strong/isold severe storms are still certainly possible.
Amount of available instability will be the question...especially
as our diurnal instability continues to wane. Strong low level WAA
ahead of the front should provide sufficient instability (MUCAPES
of around 1500 J/KG) for continued convective development.
Damaging winds and the possibility of isold tornadoes will remain
the primary threat given strong bulk shear values and overall
strengthening synoptic flow ahead of the cold front.
&&
.NEAR TERM...(Through Tonight)
Issued at 345 PM EDT Wed Oct 3 2018
...Severe thunderstorms likely tonight...
High impact weather potential...severe thunderstorms expected
between 8 pm and 3 am. High-end straight line wind threat, a few
tornadoes possible.
Per collab with SPC, we will do wx balloon releases at 21Z and 03Z,
wx permitting (21Z should be fine, 03Z might be dicey).
994 mb surface low is in sw MN, and will move/evolve rapidly ne-ward
while further deepening, going sub-980mb over western Hudson Bay by
morning. If anything, warm/muggy air is surging north ahead of
schedule, with TVC 75/66, and MBS 76/67. (This is also occurring to
our w across central/southern WI.) Of course, there is still plenty
of grunge over the interior of northern lower and points north, and
shower/t-storm activity along/north of M-68. Convection here is not
as vigorous as it was a couple of hours ago.
There is a risk of a shower popping most anywhere thru early
evening, but clearly the highest pops are warranted in the north,
ahead of the incoming warm front. We will gradually gouge out the
lingering fog/stratus over at least northern lower, as the warm
front moves in. This is all in advance of a cold front, which will
blast across nw lower/eastern upper MI toward midnight, and ne lower
MI overnight.
No major changes to planned convective evolution tonight. Vigorous
deep convection should fire along the front and surface low in
northern WI/western upper MI toward 22Z. Lead strong/svr cells will
approach western Chip/Mack Cos by 01Z/9pm, with various
bands/clusters of storms transiting northern MI from there thru
about 08z/3am.
As described earlier today, shear is in abundance: 0-6km bulk shear
hovers around 50kt; 0-3km helicities of 500-600 m2/s2; even our 0-
1km helicity values push 500. Instability will not be nearly as
plentiful, with MuCapes probably creeping a bit past 500j/kg. That
still hits the sweet spot regarding an environment favorable for
supercells and tornadoes, though the latter is dependent on
maintaining an unstable BL past sunset. That is marginal, and one of
the key questions (along with storm morphology) as to what our
primary threat is tonight. Our working assumption is that we can
manage to keep the BL just barely unstable. As for morphology, the
most recent SPC day 1 outlook described expected upscale growth into
"a bowing supercell cluster", which 1) sounds very unpleasant, and
2) accurately describes the multiple storm modes that remain
possible tonight.
Expect activity to mature enough such that straight line winds are
(by a small margin) the biggest concern. SPC day 1 outlook for wind
highlights a >10% chance for wind gusts more than 65 knots in parts
of nw lower and the Straits region. It can not be emphasized enough:
We Do Not See That Here Very Often. A few tornadoes also remain a
very realistic possibility.
Could see a few post-frontal showers linger in nw and n central
lower MI overnight, aided by the lakes. Otherwise, after a very
balmy and breezy evening, strong nw winds will help temps plunge
back into the 40s by morning (low/mid 50s may linger near Saginaw
Bay).
&&
.SHORT TERM...(Thursday through Saturday)
Issued at 345 PM EDT Wed Oct 3 2018
High Impact Weather Potential: Gale conditions will continue over
Whitefish Bay and Lake Huron into Thursday evening. Potential for
strong storms again Saturday.
Pattern Synopsis/Forecast: With the cold front from Wednesday
night clear of the area, high pressure will begin to briefly build
over the Great Lakes through the day Thursday. Another low
pressure system will be lifting out of the Plains Friday, with
warm advection showers getting into the area Friday evening before
the main system arrives early Saturday.
Primary Forecast Concerns: The initial concern will be with the
continued strong winds Thursday morning. As the low lifts further
through Quebec and the front pushes further to our east, the
pressure gradient will begin to relax and winds will begin to
diminish. This is expected to occur by Thursday afternoon for Lake
Michigan, and a bit later in the evening for Whitefish Bay and Lake
Huron. Temperatures will drop significantly behind the front, with
upper 40s to mid 50s across the forecast area Thursday and Friday.
The coldest of the airmass will dip into the Tip of the Mitt, with
temperatures in eastern upper nearly 10 degrees below normal.
The focus then shifts to the storm potential for Saturday. Low
pressure will once again lift through the area, with plenty of shear
to work with (45 - 50+kts) and increasing instability (though right
now this looks to be sub 1000 J/kg of CAPE). This system currently
looks to be passing further south than the system we are dealing
with today. The center of the system Saturday is currently progged
to pass right over northern MI, rather than to our west. This will
limit out time in the warm sector, as well as largely remove us from
the forcing along the cold front. Shifts with the track of this low
would be more likely to take it even further south, but will need to
keep an eye on any northward adjustments as that would provide
conditions conducive to development of stronger storms.
.LONG TERM...(Saturday night through Wednesday)
Issued at 345 PM EDT Wed Oct 3 2018
Pattern remains active through the weekend and into mid-week.
Overall pattern will setup with deep troughing out west and high
amplitude ridging building over the eastern CONUS. Temperatures will
continue to be up and down over the weekend, but will become much
warmer than normal as the ridging takes hold early next week. There
will be several chances for rain over the long term, as disturbances
ride along the western periphery of the ridging from the southern
Plains and into the Great Lakes.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 737 PM EDT Wed Oct 3 2018
Widespread showers and thunderstorms will develop along and ahead
of a strong cold front scheduled to swing thru Northern Lower
Michigan overnight. A few of these storms may become severe...
producing damaging wind gusts...large hail and even an isold
tornado...so remain alert to changing weather and the possibility
of severe weather. Cigs and vsbys will drop to MVFR and even IFR
within some of the heavier showers/storms. Overall wind fields
will strengthen both ahead of and behind the cold front...with
gusts of 25 to 35 kts expected and a few higher gusts possible as
well. Wind direction will shift from the S to SW as the front
nears...and will then shift to the NW behind the cold front.
&&
.MARINE...
Issued at 345 PM EDT Wed Oct 3 2018
Marginal sw gales will continue in spots thru this evening, until
a strong cold front results in stronger nw gales on most of our
waters. Strong/svr storms are possible between 8 pm and 3 am,
especially on Lake MI, with a threat for intense wind gusts. Our
gales will gradually relax Thursday, though brisk northerly winds
will persists into Thu night.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...GALE WARNING from 2 AM to 2 PM EDT Thursday for LHZ345>348.
SMALL CRAFT ADVISORY until 8 PM EDT Thursday for LHZ349.
LM...GALE WARNING until 8 AM EDT Thursday for LMZ323-341-342-344>346.
LS...GALE WARNING from 2 AM to 2 PM EDT Thursday for LSZ321-322.
&&
UPDATE...MR
NEAR TERM...JZ
SHORT TERM...AM
LONG TERM...AM
AVIATION...MR
MARINE...JZHazardous weather outlook, Oct 3, 9:49 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 949 PM EDT Wed Oct 3 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-041200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 949 PM EDT Wed Oct 3 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Overnight. Numerous thunderstorms will move across northern Michigan through 3 am. There is an enhanced risk for severe thunderstorms through this time. The greatest severe threat will be from potential swaths of damaging winds, with isolated wind gusts exceeding 75 mph. A few tornadoes will also be possible, as will large hail. The highest risk for severe weather will be west of a line from Rogers City to Houghton Lake, including eastern upper Michigan. Gale force wind gusts are expected on northern Lake Michigan, including Grand Traverse Bay overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Gale force wind gusts will continue Thursday morning on some nearshore waters around northern Michigan. Runoff from moderate to heavy rainfall could produce minor flooding in flood-prone areas Thursday and Friday. This includes along the Rifle River near Sterling. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Oct 3, 9:44 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
944 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM NON-TSTM WND GST 1 SW FRANKFORT 44.63N 86.25W
10/03/2018 M43 MPH LMZ346 MI MESONET
MESONET STATION XFLT, FRANKFORT.
&&
SWRLocal storm report, Oct 3, 11:17 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1117 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 3 N BAYSHORE 45.40N 85.10W
10/03/2018 M43 MPH LMZ342 MI BUOY
BUOY STATION 45022, 3 N BAYSHORE.
&&
SWRLocal storm report, Oct 3, 11:27 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1127 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST 3 SSW MAPLE CITY 44.81N 85.90W
10/03/2018 M48 MPH LEELANAU MI MESONET
MESONET STATION MC045, 3 SW MAPLE CITY.
&&
SWRLocal storm report, Oct 3, 11:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1150 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM NON-TSTM WND GST 3 SSW MAPLE CITY 44.81N 85.90W
10/03/2018 M50 MPH LEELANAU MI MESONET
MESONET STATION MC045, 3 SW MAPLE CITY.
&&
SWRLocal storm report, Oct 3, 11:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1151 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM NON-TSTM WND GST 1 SSW MANISTEE 44.23N 86.34W
10/03/2018 M44 MPH MANISTEE MI MESONET
MESONET STATION D9113, 1 SSW MANISTEE.
&&
SWRLocal storm report, Oct 3, 11:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1154 PM EDT WED OCT 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM NON-TSTM WND GST 1 NNE LELAND 45.02N 85.76W
10/03/2018 M58 MPH LMZ344 MI MESONET
MESONET STATION XLEL, LELAND.
1102 PM NON-TSTM WND GST 3 SSW MAPLE CITY 44.81N 85.90W
10/03/2018 M50 MPH LEELANAU MI MESONET
MESONET STATION MC045, 3 SW MAPLE CITY.
1120 PM NON-TSTM WND GST 3 N BAYSHORE 45.40N 85.10W
10/03/2018 M45 MPH LMZ342 MI BUOY
BUOY STATION 45022, 3 N BAYSHORE.
1116 PM NON-TSTM WND GST 1 SSW MANISTEE 44.23N 86.34W
10/03/2018 M44 MPH MANISTEE MI MESONET
MESONET STATION D9113, 1 SSW MANISTEE.
0929 PM NON-TSTM WND GST 1 SW FRANKFORT 44.63N 86.25W
10/03/2018 M43 MPH LMZ346 MI MESONET
MESONET STATION XFLT, FRANKFORT.
1102 PM NON-TSTM WND GST 2 S BENZONIA 44.59N 86.10W
10/03/2018 M42 MPH BENZIE MI MESONET
MESONET STATION MC014, 2 S BENZONIA.
1115 PM NON-TSTM WND GST 1 ENE ELBERTA 44.63N 86.21W
10/03/2018 M40 MPH BENZIE MI AWOS
AWOS STATION FKS, FRANKFORT - DOW MEMORIAL
FIELD.
1035 PM NON-TSTM WND GST MACKINAC ISLAND 45.87N 84.64W
10/03/2018 M39 MPH MACKINAC MI AWOS
AWOS STATION MCD, MACKINAC ISLAND.
0952 PM NON-TSTM WND GST 1 SW GAYLORD 45.02N 84.70W
10/03/2018 M39 MPH OTSEGO MI ASOS
ASOS STATION GLR, GAYLORD - OTSEGO COUNTY
AIRPORT.
1108 PM NON-TSTM WND GST 1 SSE PETOSKEY 45.36N 84.95W
10/03/2018 M39 MPH EMMET MI MESONET
MESONET STATION AS614, PETOSKEY.
0817 PM NON-TSTM WND GST 1 SE GREILICKVILLE 44.79N 85.63W
10/03/2018 M39 MPH LMZ323 MI MESONET
MESONET STATION XELM, GREILICKVILLE.
&&
SWRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 11:17 PM EDT | Special Marine Warning | APX | 45 min | |
| Oct 3, 11:46 PM EDT | Special Marine Warning | APX | 29 min | |
| Oct 4, 12:01 AM EDT | Special Marine Warning | APX | 89 min | |
| Oct 4, 12:23 AM EDT | Severe Thunderstorm Warning | APX | Presque Isle | 52 min |
| Oct 4, 1:10 AM EDT | Special Marine Warning | APX | 50 min | |
| Oct 4, 1:13 AM EDT | Special Marine Warning | APX | 17 min | |
| Oct 4, 2:23 AM EDT | Special Marine Warning | APX | 97 min | |
| Oct 4, 2:52 AM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 23 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.